# SDR DALA2025022501468

- Difficulty date: February 21, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 63,743 hours, 45,686 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT BTW STA Y=194 TO STA Y=200 X=56 OF FWD ENTRY DOOR AT PASSENGER CABIN. SUMMARY OF NRC 00276: CORROSION LEVEL 2. FLOOR SUPPORT BTW STA Y=194 TO STA Y=200 X=56 OF FWD ENTRY DOOR AT PASSENGER CABIN WAS MANUFACTURATED PER DWG 9910078-173 AND WAS REPLACED PER B717-200 SRM 51-41-02-0G AND 51-41-08-0G. (LP #0822729)
